# SDR AWXA200500711

- Difficulty date: June 16, 2005
- Submitted: June 17, 2005
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 18,310 hours, 7,083 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Part number: ABS0374A24
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - EEL - DURING 4 DAY CHECK FOUND EMERGENCY PATH LIGHTING AT ROW 9 INOPERATIVE.  MAINTENANCE FOUND A DISCONNECT WIRE.  RECONNECTED WIRE OPERATIONAL CHECKS WERE GOOD.
